# SDR ASAA2018112727136

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 5,289 hours, 1,386 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU  FIRE LOOP 'B' - FAULT GROUNDED - YES. NO FAULT FOUND ON PFR & FAULT HISTORY SYSTEM TESTED IAW AMM 26-13-00 AND SYSTEM FOUND OK.
